# SDR DALA2025100207149

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,019 hours, 6,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SCUFF PLATE FASTENER HOLES 10L, 20L, 30L, 50L, 60L, 70L, 100L, AND 140L HAVE EVIDENCE OF CORROSION.  REMOVED CORROSION ON ON THE SCUFF PLATE FASTENER HOLES 10L, 20L, 30L, 50L, 60L, 70L, 100L, AND 140L.   FOUND OUT OF LIMITS IAW ASRP J21--53-61-01. PERFORMED WORK & RESTORED FINISH IAW ERA 629154-14 ASSOCIATED ER/A 14-629154 ADDED FOR AC 8124. (LP# 1221237)
